# SDR AALA2020042969001

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,246 hours, 8,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143503
- Condition: Inoperative
- Location: Cabin
- Part time: 22,246 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY PER JOB CARD 26C22025007/001.
